Translator Disclaimer
June, 1980 Local Convergence of a Class of Martingales in Multidimensional Time
Richard F. Gundy
Ann. Probab. 8(3): 607-614 (June, 1980). DOI: 10.1214/aop/1176994731

Abstract

A local convergence theorem for a class of martingales with multidimensional time parameter is proved. This is accomplished by an elaboration of stopping time arguments used in the one-dimensional setting.

Citation

Download Citation

Richard F. Gundy. "Local Convergence of a Class of Martingales in Multidimensional Time." Ann. Probab. 8 (3) 607 - 614, June, 1980. https://doi.org/10.1214/aop/1176994731

Information

Published: June, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0445.60040
MathSciNet: MR573297
Digital Object Identifier: 10.1214/aop/1176994731

Subjects:
Primary: 60G45

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 3 • June, 1980
Back to Top